MathSciNet Relay Station
MathSciNet bibliographic data
MR720592 22E30 (22E27 58G35)
Corwin, Lawrence; Greenleaf, Frederick P. Solvability of certain left-invariant differential operators by nilmanifold theory. Comm. Pure Appl. Math. 36 (1983), no. 6, 755–765.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement